# SDR CA160104001

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT MAIN GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION.  ALTERNATE UNDERCARRIAGE EXTENSION COMPLETED IAW QRH, ATB.   DURING BLEEDING PROCESS, FOUND HYDRAULIC LEAK AT THE RT ELEVATOR PCU, THIS ALLOWED AIR INTO THE NR 2 SYSTEM LIKELY AFFECTING THE FUNCTION OF THE RT MLG DOOR.
